| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for further evaluation; therefore, a definitive root cause could not be determined yet.However, the customer willl have the unit come back to the factory for warranty repair.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the display on the infant flow sipap was black, and that even though the unit was plugged in ac, it received a green light indicating that it was plugged in ac.However, the unit will not power on.Furthermore, there was no patient associated with the reported event.